# SDR CA090408010

- Difficulty date: March 26, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 8,618 hours
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER T/O, THE NR 1 ENGINE CHIP LIGHT ILLUMINATED, ACCOMPANIED BY RISING TEMPERATURE IN EXCESS OF 810°C. THE PILOT SHUT THE POWER SECTION DOWN AND LANDED WITHOUT FURTHER INCIDENT. MX DETERMINED THAT THE DISTRESS ORIGINATED IN THE POWER SECTION OF THE ENGINE. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
